RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 6, Pages 729–740 (Mi mz6794)  

This article is cited in 3 scientific papers (total in 3 papers)

Application of an arbitrarily rapidly convergent method to the reducibility problem for linear systems with odd almost-periodic coefficients

I. N. Blinov


Abstract: We consider a method of successive substitution generalizing the known Kolmogorov–Arnol'd method so as to be applicable in a proof of the reducibility of linear systems with odd almost-periodic coefficients. We prove that our method can be made to converge arbitrarily rapidly. The method is used to solve a problem that cannot be solved by the Kolmogorov–Arnol'd method because of the relatively slow convergence of the latter.mplex.

Full text: PDF file (844 kB)

English version:
Mathematical Notes, 1968, 4:6, 927–933

Bibliographic databases:

UDC: 517.9
Received: 16.12.1967

Citation: I. N. Blinov, “Application of an arbitrarily rapidly convergent method to the reducibility problem for linear systems with odd almost-periodic coefficients”, Mat. Zametki, 4:6 (1968), 729–740; Math. Notes, 4:6 (1968), 927–933

Citation in format AMSBIB
\Bibitem{Bli68}
\by I.~N.~Blinov
\paper Application of an~arbitrarily rapidly convergent method to the reducibility problem for linear systems with odd almost-periodic coefficients
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 729--740
\mathnet{http://mi.mathnet.ru/mz6794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244542}
\zmath{https://zbmath.org/?q=an:0183.35903|0176.04602}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 927--933
\crossref{https://doi.org/10.1007/BF01110831}


Linking options:
  • http://mi.mathnet.ru/eng/mz6794
  • http://mi.mathnet.ru/eng/mz/v4/i6/p729

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Blinov, “$B$-algebra of almost-periodic functions”, Funct. Anal. Appl., 16:4 (1982), 288–289  mathnet  crossref  mathscinet  zmath  isi
    2. D. A. Tarkhov, “On the Reducibility of a Linear Differential Equation with Odd Almost-Periodic Coefficients”, Funct. Anal. Appl., 28:2 (1994), 139–142  mathnet  crossref  mathscinet  zmath  isi
    3. D. A. Tarkhov, “Reducibility of a linear system of differential equations with odd almost periodic coefficients”, Math. Notes, 60:1 (1996), 81–88  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020